# SDR AALA202012299004

- Difficulty date: December 28, 2020
- Submitted: January 5, 2021
- Operation: Air carrier
- Aircraft: N816NN
- Make and model: Boeing 737823
- Aircraft serial: 31081
- Aircraft time: 34,282 hours, 13,768 cycles
- Engine: Cfmint CFM567B243
- System (JASC): 7603 · Power Lever
- Part: Switch
- Part number: 254A115013
- Part serial: 2028
- Condition: Inoperative
- Location: Lt Throttle
- Part time: 35,594 hours, 14,408 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED.  UPON SELECTING TO GO, THROTTLES ADVANCED SYMMETRICALLY.  NO ACCELERATION, SUDDENLY STARTED TURNING RIGHT.  PULLED POWER BACK AND USED NOSE WHEEL STEERING TO GO LEFT.  ABORTED TAKEOFF.  BURNT RUBBER SMELL IN CABIN AND FLIGHT DECK.  NO DEBRIS NOTED.  SUPPLEMENTAL INFORMATION: PERFORMED TESTS OF CONTROL UNIT, THROTTLE SWITCHES, AND WIRING.  UNABLE TO DUPLICATE ISSUE.  OK FOR SERVICE BY REPLACING LEFT THROTTLE SWITCH PACK, IAW AMM 31-51-00.
